MAUDE Adverse Event Report: DORNIER MEDTECH SYSTEMS GMBH DORNIER DELTA III PRO

DORNIER MEDTECH SYSTEMS GMBH DORNIER DELTA III PRO
Model Number K1045938
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Type of Reportable Event Serious Injury
Event or Problem Description
Patient hematoma and complication was reported to have occured in two patients, and initially reported to fda under 1037955-2023-00025 on 07/26/2023.
 
Additional Manufacturer Narrative
This complaint was documented subsequent to the inital reporting.A service report was completed by dmta field service engineer following the evaluation of the device identified by this complaint.This technical system safety check, at 30th june 2023, concluded that the device was in compliance with dornier specifications.Patient hematoma is listed as a potential adverse effect and complication in the dornier delta iii pro operating manual.The two patients identified by the complainant to have had complications/hematoma following surgery with the identified dornier delta iii pro were noted to have both recovered.Details concerning the patient outside of the confirmation of complications/hematoma were not provided to dmta for review.The result of this investigation revealed no defects or inconsistencies with the identified device.The reviews conducted for this investigation concluded the device was manufacturing and functioning within dornier specifications.

Brand Name
DORNIER DELTA III PRO
Common Device Name
DELTA III PRO
Manufacturer (Section D)
DORNIER MEDTECH SYSTEMS GMBH
argelsrieder feld 7
wessling, bavaria 82234
GM  82234
Manufacturer (Section G)
DORNIER MEDTECH SYSTEMS GMBH
argelsrieder feld 7
wessling, bavaria 82234
GM   82234
Manufacturer Contact
eva pfaff
argelsrieder feld 7
wessling, bavaria 82234
GM   82234
MDR Report Key17477741
Report Number9611388-2023-00018
Device Sequence Number16822392
Product Code LNS
UDI-Device Identifier04049957006471
UDI-Public010404995700647111220401
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K221903N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberK1045938
Device Catalogue NumberK1045938
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2023
Initial Report FDA Received Date08/08/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown